Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Epilim, developed symptoms of Nausea, itching and Headache. Should I reduce the dosage?

I have been taking two tablets of Epilim only six days and I ve had symptoms of nausea , itching, headaches , sleeping all the time, and drowsiness. If I want to wean off the medication , do I decrease the dosage to one tablet for a week (since I ve only be taking it for six days)? I cannot go through these symptoms anymore. I do not wish to put chemical into my body anymore. Mel
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

From available information I can't ascertain why are you taking epilim or Sodium Valporate. Was it for epilepsy or headache?
If it was for epilepsy I would not advise you to wean the drug by your own decision. Opinion of your doctor is must. With epilim during initial stages of therapy nausea, vomiting is common side effect. But with time side effect decreases by own. So if you will wait for some time you will not face the nausea, vomiting or drowsiness. You have not written the exact dose of drug, so grossly I can say that you can take half the dose for a week then stop medicine.
Visit your doctor for any opinion.

Dr. Seikhoo Bishnoi
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor